Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/87274
Type: Artigo
Title: Self-similar solutions for active scalar equations in Fourier-Besov-Morrey Spaces
Title Alternative: 
Author: Lima L.S.M.
Ferreira L.C.F.
Abstract: We are concerned with a family of dissipative active scalar equation with velocity fields coupled via multiplier operators that can be of positive-order. We consider sub-critical values for the fractional diffusion and prove global well-posedness of solutions with small initial data belonging to a framework based on Fourier transform, namely Fourier–Besov–Morrey spaces. Since the smallness condition is with respect to the weak norm of this space, some initial data with large (formula presented)-norm can be considered. Self-similar solutions are obtained depending on the homogeneity of the initial data and couplings. Also, we show that solutions are asymptotically self-similar at infinity. Our results can be applied in a unified way for a number of active scalar PDEs like 1D models on dislocation dynamics in crystals, Burgers’ equation, 2D vorticity equation, 2D generalized SQG, 3D magneto-geostrophic equations, among others.
We are concerned with a family of dissipative active scalar equation with velocity fields coupled via multiplier operators that can be of positive-order. We consider sub-critical values for the fractional diffusion and prove global well-posedness of solut
Subject: Espaços de Fourier-Besov-Morrey
Simetria
Existência de solução (Equações diferenciais)
Comportamento assintótico de soluções
Country: Austria
Editor: Springer
Citation: Monatshefte Fur Mathematik. Springer-verlag Wien, v. 175, n. 4, p. 491 - 509, 2014.
Rights: fechado
fechado
Identifier DOI: 10.1007/s00605-014-0659-6
Address: https://link.springer.com/article/10.1007/s00605-014-0659-6
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84919910745.pdf312.49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.